# SDR AALA202505029764

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 75,887 hours, 29,479 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337261321100
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD ACTUATOR FITTING FASTENER HOLE CRACKED ON THE KEEL BEAM BETWEEN FR 42 AND FR 43 AT KEEL BEAM RIB W10. REPLACED FITTING PER EA 362968.
